# SDR CA021105007

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 16,718 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200S6L118Q
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER/GENERATOR SHAFT SHEARED WHILE MOTORING THE RT ENGINE FOR START. THE SHAFT BROKE AT 1/8 INCH BELOW THE SPLINE. INSTALLED NEW STARTER/GENERATOR ON RT ENGINE. GROUND RUN SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
